# SDR DXTA200802781

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 6,191 hours, 3,772 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 99146153
- Part serial: 218A
- Condition: Failed
- Location: Te Flaps
- Part time: 299 hours, 163 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AMBER CAS MESSAGE FAILURE OCCURED BETWEEN 15 AND 35 DEGREES.   TROUBLESHOT TO BAD PDU CLUTCH.  REMOVED REPLACED AND OPS CHECK GOOD OF FLAP PDU IAW MM 27-51-00.
